Controllability results for mixed Volterra-Fredholm type fractional integrodifferential equations with infinite delay in Banach spaces

  • R. Nirmalkumar Sri Ramakrishna Mission Vidyalaya College of Arts and Science,
  • R. Murugesu

Abstract

In this paper, we establish a set of sufficient conditions for the controllability of mixed Volterra-Fredholm integrodifferential equation with infinite delay in Banach spaces. We use Monch's fixed point theorem via measure of non-compactness combined with strongly continuous semigroup to prove the controllability of the system. An application is also given to illustrate the obtained results.
Published
Feb 25, 2018
How to Cite
NIRMALKUMAR, R.; MURUGESU, R.. Controllability results for mixed Volterra-Fredholm type fractional integrodifferential equations with infinite delay in Banach spaces. Nonlinear Studies, [S.l.], v. 25, n. 1, p. 135-148, feb. 2018. ISSN 2153-4373. Available at: <http://nonlinearstudies.com/index.php/nonlinear/article/view/1350>. Date accessed: 23 may 2018.